# SDR DALA13070503767

- Difficulty date: April 29, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT HORIZONTAL STABILIZER L/E.  REPAIR INSTALLED IAW SRM 55-10-01, REPAIR 2.
